MathSciNet Relay Station
MathSciNet bibliographic data
MR549622 (80j:58056) 58F14 (34C05)
Bogdanov, R. I. Local orbital normal forms of vector fields on the plane. (Russian) Trudy Sem. Petrovsk. No. 5 (1979), 51–84.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement